# SDR R61A201209270539

- Difficulty date: September 27, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N138HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000234
- Aircraft time: 11,238 hours, 9,011 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Doubler
- Part number: 1708612001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE DOUBLER AFT OF RIGHT SEAT TRACK EXTENSION FRAME 89 CORRODED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT SEAT TRACK EXTENSION DOUBLER FRAME 89 IAW EMB 175 SRM 51-43-03.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
